# SDR UHLA2013012100016

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,174 hours, 14,444 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL340 FWD PAX DOOR OPEN; WENT OUT DURING DESCENT AROUND FL180.  PERFORMED OPS CHECK OF FWD PAX DOOR, OPS CHECK GOOD IAW AMM 52-72-00-810-810.
